MathSciNet Relay Station
MathSciNet bibliographic data
MR1072335 (92h:81020) 81P10 (03G12 28A60 46L50)
Dvurečenskij, Anatolij Finitely additive Gleason measures. Proc. Amer. Math. Soc. 115 (1992), no. 1, 191–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement